Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Mild fever, headache, fluid behind eardrums, sinus pressure on forehead, allergy, taking benadryl, sudafed, tylenol, had bumps on forehead. Allergy?

I have had a low grade fever for one week and a headache. Doctor saw fluid behind my eardrums and sinus pressure at head on forehead . Told me it was allergies . So talind Benadryl at night and pseudefed during the day plus Tylenol. Now today I have some bumps on my forehead. Do you think it is something else or still allergies?
Asked On : Tue, 15 May 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
ALLERGY
AND INFECTED SINUSES
TYLENOL INCREASES ALLERGY ON SKIN
CLEAR SINUS INFECTION TAKE DOXYCYCLINE 100 MG BD FOR 5 DAYS AS THESE ARE BEST CLEARERS OF SINUS INFECTION
ADD FEXOFENADINE 120 MG BD
TAB CPM AT NIGHT
ANTACID GEL TDS
APPLY NEOMYCIN H EYE OINTMENT IN NOSE BD
SEA WATER 2 DROPS AT NIGHT EACH NOSE
THESE WILL CLEAR THE BACK OF THROAT AND EARS THROUGH EUSTACHIAN TUBES
APPLY ANTIALLERGIC CREAM ON FORE HEAD
ADD DICLO FOR FEVER OR PAIN
CONTINUE 3 WK
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor